Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

INVARIANTS OF RELATIVE RIGHT AND CONTACT EQUIVALENCES

Author(s):
Ahmed, Imran [1] ; Soares Ruas, Maria Aparecida [2]
Total Authors: 2
Affiliation:
[1] COMSATS Inst Informat Technol, Dept Math, Lahore - Pakistan
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: HOUSTON JOURNAL OF MATHEMATICS; v. 37, n. 3, p. 773-786, 2011.
Web of Science Citations: 1
Abstract

We study holomorphic function germs under equivalence relations that preserve an analytic variety. We show that two quasihomogeneous polynomials, not necessarily with isolated singularities, having isomorphic relative Milnor algebras are relative right equivalent. Under the condition that the module of vector fields tangent to the variety is finitely generated, we also show that the relative Tjurina algebra is a complete invariant for the classification of arbitrary function germs with respect to the relative contact equivalence. This is the relative version of a well known result by Mather and Yau. (AU)

FAPESP's process: 08/54222-6 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants